Asymptotics and Bounds for Multivariate Gaussian Tails

Détails

ID Serval
serval:BIB_5251576EBF3D
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Asymptotics and Bounds for Multivariate Gaussian Tails
Périodique
Journal of Theoretical Probability
Auteur(s)
Hashorva E.
ISSN
0894-9840
1572-9230 ([electronic])
Statut éditorial
Publié
Date de publication
2005
Peer-reviewed
Oui
Volume
18
Numéro
1
Pages
79-97
Langue
anglais
Résumé
Let {X-n, n >= 1} be a sequence of centered Gaussian random vectors in R-d, d >= 2. In this paper we obtain asymptotic expansions (n -> infinity) of the tail probability P{X-n > t(n)} with t(n) is an element of R-d a threshold with at least one component tending to infinity. Upper and lower bounds for this tail probability and asymptotics of discrete boundary crossings of Brownian Bridge are further discussed.
Mots-clé
Tail asymptotics, Gaussian random sequences, Discrete boundary crossing, Brownian Bridge, Quadratic programming
Web of science
Création de la notice
03/09/2010 11:48
Dernière modification de la notice
03/03/2018 17:13
Données d'usage